MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS PTH IMMUNOASSAY; RADIOIMMUNOASSAY, PARATHYROID HORMONE

ROCHE DIAGNOSTICS ELECSYS PTH IMMUNOASSAY; RADIOIMMUNOASSAY, PARATHYROID HORMONE
Model Number PTH
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation could not identify a product problem.The cause of the event could not be determined.There were no follow up actions.No devices were returned.This device is not labeled for single use and is not reprocessed or reused.
 
Event or Problem Description
This report summarizes 1 malfunction event.Discrepant high results were generated by a cobas e 411 immunoassay analyzer.The events involved a total of 2 patients with the following: two samples with discrepant results for the elecsys pth immunoassay.One patient's gender was female.

Brand Name
ELECSYS PTH IMMUNOASSAY
Common Device Name
RADIOIMMUNOASSAY, PARATHYROID HORMONE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250
MDR Report Key8830161
Report Number1823260-2019-90174
Device Sequence Number16830036
Product Code CEW
UDI-Device Identifier04015630939954
UDI-Public04015630939954
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberPTH
Device Lot Number34169301
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/26/2019
Patient Sequence Number1